# SDR VNAA2019022299902

- Difficulty date: February 22, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 34,708 hours, 34,440 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL PRESSURE TRANSDUCERS MOUNT BRACKET IS CRACKED. REMOVED AND REPLACED TRANSDUCERS MOUNT BRACKET IAW CRJ200 SRM TASK 51-42-06.
